# SDR CALA2025120811873

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 72,509 hours, 21,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N544812
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF TRANSITION PANEL AT AFT CARGO BAY BS 1360 - 1380, S26R - S27R,  FOUND WEB ASSY WITH CORROSION.   REMOVED AND EVALUATED DAMAGE AT WEB ASSY AND FOUND WITHIN LIMITS IAW  SRM 53-60-04-1A,  AFTER FURTHER EVALUATION CORROSION IN ANGLE NOTED, EVALUATED CORROSION IN ANGLE AND FOUND OUT OF LIMITS, REMOVED AND REPLACED ANGLE IAW SRM 51-40-02-0G-0 SRM 53-60-04-1A.
